# SDR FDEA201502250597

- Difficulty date: February 25, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 750 hours, 16,371 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, F

## Discrepancy

DURING CRUISE FLIGHT AT FL 360 WE RECEIVED A FIRE SUPPRESSION SYSTEM DISH GLARE SHIELD LIGHT.  AT THE SAME TIME THE JUMPSEATERS IN THE COURIER AREA CONTACTED US & SAID THAT THE FIRE SUPPRESSION SYSTEM DISPLAY INDICATED A RED DISCHARGE BAR IN POSITIONS 1R & 1C.  WE DECLARED AN EMER & LANDED RNWY 12L, EXITED THE RUNWAY AT TAXIWAY 1C.  RAN THE EVACUATION CHECKLIST IN THE QRH & EVACUATED THE ACFT.  RESTRICTION REF VA-FSS-1075 PG 26 FIRE SUPPRESSION SYSTEM, STC ST01874LA, INOPERATIVE.  LONG TERM DEACTIVATION.
